MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient had a prior medical history of severe aortic stenosis and aortic valve insufficiency.The annulus diameter, area, and perimeter of the native valve were measured to be 26.9mm, 556.1mm2, and 84.4mm respectively.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 23mm non-abbott balloon.The valve was reported to be implanted at a depth of 9mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).A post-implant balloon aortic valvuloplasty (post-bav) was performed using a 25mm non-abbott balloon.On (b)(6) 2025, the patient presented with severe perivalvular leak (pvl).A 29mm navitor vision valve was selected for implant using a large flexnav ds.During the procedure, a snare was used to assist the ds in crossing the prosthetic valve.The valve was implanted at a depth of 2mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc) resulting in mild pvl.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient¿s status was stable.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient had a prior medical history of severe aortic stenosis and aortic valve insufficiency.The annulus diameter, area, and perimeter of the native valve were measured to be 26.9mm, 556.1mm2, and 84.4mm respectively.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 23mm non-abbott balloon.The valve was reported to be implanted at a depth of 9mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).On (b)(6) 2025, severe perivalvular leak (pvl) was noted.A 29mm navitor vision valve was selected for an implant using an unknown sized flexnav ds.During the procedure, the ds was in contact with the first valve, and it was required to elevate the radiopaque tip in order to cross the second valve by the snare technique.The valve was implanted at a depth of 2mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).No pvl noted with the gradient pressure of 8mmhg.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The hospitalization was prolonged due to this event.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient was discharged.
 
Additional Manufacturer Narrative
An event of perivalvular leak (pvl) was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on all available information, the reported pvl could not be conclusively determined.It is possible patient conditions.However, this cannot be confirmed.The reported regurgitation and hospitalization may represent cascade effects resulting from the reported pvl.The reported surgical intervention is the result of case-specific circumstances, as valve-in-valve was perfomed.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23417489
Report Number2135147-2025-06196
Device Sequence Number9085208
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260827
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number9251131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexMale
Patient Weight69 KG